MathSciNet Relay Station
MathSciNet bibliographic data
MR796449 (87a:35077) 35J60 (35B45 35K55)
Trudinger, Neil S. On an interpolation inequality and its applications to nonlinear elliptic equations. Proc. Amer. Math. Soc. 95 (1985), no. 1, 73–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement